# SDR 96FDEA00600

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 65186256
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0254 AND 029, AFT CARGO DOOR NR 4 FROM BOTTOM, TRANSVERSE BEAM IS CRACKED IN RADIUS 24 INCHES AFT OF FWD EDGE OF DOOR.  REMOVED AND REPLACED NR 4 TRANSVERSE BEAM ON AFT CARGO DOOR.
